# SDR CALA9900771

- Difficulty date: July 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13067
- Make and model: Doug DC-10-30
- Aircraft serial: 47866
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO VERTICAL STIFFENER ANGLES ON LT WHEEL WELL AFT SIDE WEB CRACKED.  THE CRACKS WERE .5 INCH LONG.  THE TWO ANGLES WERE REMOVED AND NEW ANGLES WERE INSTALLED IAW SRM 51-31-01.
